# SDR MEX2003200

- Difficulty date: June 1, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Auto Spoiler
- Component: Auto Spoiler
- Component part number: 420913
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO GATE, DURING TAXI TAKEOFF, ALARM AND AUTO SPOILERS VOICE APPEARED.  AIRCRAFT DID FLY UNDER MEL 27-19 CAT C.  DURING OVERNIGHT SERVICE THE SPOILER AUTOMATIC ACTUATOR WAS REPLACED IAW MM 27-62-05, ALL TESTS CORRECT.  (M)
